# SDR C8GA201000054A

- Difficulty date: October 1, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 60,047 hours, 38,057 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLT 719 FROM FLL TO TOL. DURING CLIMB OPERATION THE AIRCRAFT WOULD NOT PRESSURIZE. THE AIRCRAFT RETURNED TO FLL WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION WAS PERFORMED NOTING THAT THE AFTER ENTRY DOOR WAS UNLATCHED. DOOR WAS CLOSED,AND IDENTIFIED THAT THE DOOR LIGHT INDICATION WAS INOP. LIGHT PLACED ON DEFERRAL, OPERATIONAL CHECK OF PRESSURIZATION SYSTEM TESTED GOOD. NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
